# SDR DALA1220240921

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 61,462 hours, 47,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Support
- Condition: Corroded
- Location: Bs 181-184
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT UPPER CAP AT RBL 44 BS 181 - 184.  REMOVED CORRODED FLOOR SUPPORT AT RBL 44 STA 161-200 PER MD80 SRM 51-30-2 STEP 7A 1 PG 24 AND 28 FIG 201.  REPAIR TO BE COMPLETED ON W/O 717720 ITEM 00043.  AT ATS/PAE.
